Access count of this item: 120

Files in This Item:
File Description SizeFormat 
1359-5.pdf649.59 kBAdobe PDFView/Open
Title: Relations among operator orders and operator inequalities (Recent Topics on Operator inequalities)
Authors: Yanagida, Masahiro
Ito, Masatoshi
Yamazaki, Takeaki
Author's alias: 柳田, 昌宏
伊藤, 公智
山崎, 丈明
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 38
End page: 45
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.